# SDR DALA2023011700328

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,044 hours, 15,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R2 DOOR HARD TO ARM.   CLEANED AREA AROUND R2 DOOR. ARM / DISARM CHECKED GOOD IAW MM 52-11.
